MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP344H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mh2826 number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke during use.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: it was received for analysis a top foil, an empty labeled winding former and a detached needle of product code vcp344, lot mh2826.During the visual inspection of the needle, the swage and attachment area were noted to be as expected.No suture remnant was observed into the barrel hole and the suture was not received to determine the assignable cause.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.Due to the suture was not received, it could not be determined what may have caused the reported incident.

Brand Name
VCL+ VIO 36IN 3-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8848502
Report Number2210968-2019-84959
Device Sequence Number2471536
Product Code GAM
UDI-Device Identifier10705031052536
UDI-Public10705031052536
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue NumberVCP344H
Device Lot NumberMH2826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date09/19/2019
Patient Sequence Number1